# SDR DALA2021120907605

- Difficulty date: December 7, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 61,495 hours, 7,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3361 CLASS 2 FAULT PRESSURE IND (103MJ)/PSCU (5MJ). CORRECTIVE ACTION: VERIFIED FAULT STILL PRESENT. REPLACED INDICATOR LIGHT 103MJ AS PER A330 AMM 52-71-21 AND PERFORMED TEST OF THE CABIN PRESSURE INDICATION AS PER A330 AMM 52-71-21. TEST IS OK. (2043517)
